# SDR DALA2017050403548

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB AT BS 446 - 465 CORRODED.  REPAIRED THE CUSP WEB IAW SRM 53-00-55-2R, REPAIR 4, FIGURE 205.
